mental-health-icon
Withdrwal symptoma
Hw to avoid the withdrawal symptoms of inderal-10 & serta-25...am getting shivering & confusion & slow heartbeat wen i stopd this...nw one of the doc suggested me to stop and he asked me to take vilano 20mg daily..does this help me ? plz suggest me to come out of this drugs am in a creative field i want to concentrate
389 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Divya Shree K.R
Psychiatrist 16 yrs exp Bangalore
Hello Inderal and sertraline do not have such severe withdrawal symptoms. These medications are prescribed for anxiety or mood disorder. If you are not keen on taking medications, you can stop it and ask your doctor to start you on cognitive behaviour therapy. Any minimal discomfort that is there due to withdrawal of medications will subside within few days.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.